# SDR AWXA200400211

- Difficulty date: February 11, 2004
- Submitted: February 24, 2004
- Operation: Air carrier
- Aircraft: N626AW
- Make and model: Airbus A320-231
- Aircraft serial: 65
- Aircraft time: 46,499 hours, 20,891 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: D53480048203
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-04 CHECK GALVANIC CORROSION WAS FOUND IN R-2 DOOR ENTRY WAY SHAPE SILL BETWEEN FR 66 AND FR 68.  MAINTENANCE REMOVED DAMAGED R-2 DOOR SHAPE SILL FROM FR 66 TO FR 68; FABRICATED A NEW REPLACEMENT SHAPE SILL; INSTALLED REPAIR PART IAW A320 SRM 51-42-11 FIG 2, 3 & 8 PG 7-9 & 22.
